RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1960, Volume 24, Issue 5, Pages 743–756 (Mi izv3677)  

This article is cited in 7 scientific papers (total in 7 papers)

On linear summability methods for Fourier series

A. V. Efimov


Full text: PDF file (867 kB)

Bibliographic databases:
Received: 30.03.1959

Citation: A. V. Efimov, “On linear summability methods for Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 24:5 (1960), 743–756

Citation in format AMSBIB
\Bibitem{Efi60}
\by A.~V.~Efimov
\paper On linear summability methods for Fourier series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1960
\vol 24
\issue 5
\pages 743--756
\mathnet{http://mi.mathnet.ru/izv3677}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=123883}
\zmath{https://zbmath.org/?q=an:0095.27601}


Linking options:
  • http://mi.mathnet.ru/eng/izv3677
  • http://mi.mathnet.ru/eng/izv/v24/i5/p743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Fomin, “Lebesgue constants of linear methods of summability for Fourier series”, Math. USSR-Izv., 1:5 (1967), 1081–1097  mathnet  crossref  mathscinet  zmath
    2. R. M. Trigub, “Linear summation methods and the absolute convergence of Fourier series”, Math. USSR-Izv., 2:1 (1968), 21–46  mathnet  crossref  mathscinet  zmath
    3. B. P. Osilenker, “Linear summability methods for expansions of functions in the classes $L^p_\mu$ $(1\leqslant p\leqslant\infty)$ in orthonormal systems of polynomial type”, Math. USSR-Izv., 2:4 (1968), 709–724  mathnet  crossref  mathscinet  zmath
    4. R. M. Trigub, “On integral norms for polynomials”, Math. USSR-Sb., 30:3 (1976), 279–295  mathnet  crossref  mathscinet  zmath  isi
    5. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. A. Talalyan, G. G. Gevorkyan, G. A. Karagulian, “Some linear summation methods for Fourier series”, Sb. Math., 189:5 (1998), 771–795  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. I. N. Brui, “Methods of summability of trigonometric series and function spaces”, Sb. Math., 193:4 (2002), 487–506  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:246
    Full text:116
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019